DBLP BibTeX Record 'journals/eor/CambiniS10'

@article{DBLP:journals/eor/CambiniS10,
  author    = {Riccardo Cambini and
               Claudio Sodini},
  title     = {A unifying approach to solve some classes of rank-three
               multiplicative and fractional programs involving linear
               functions},
  journal   = {European Journal of Operational Research},
  volume    = {207},
  number    = {1},
  year      = {2010},
  pages     = {25-29},
  ee        = {http://dx.doi.org/10.1016/j.ejor.2010.03.047},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}